# SDR AWXA9700035

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE PRIOR TO GEAR RETRACTION, LANDING GEAR SHOCK ABSORBER FAULT CLASS 1 MESSAGE.  WENT AWAY.  ATTEMPTED GEAR RETRACTION, CLASS 1 MESSAGE LANDING GEAR NOT UPLOCKED GEAR DOORS NOT CLOSED FOLLOWED ECAM.  RECYCLED GEAR.  PERFORMED VISUAL INSPECTION OF NLG PROXIMITY SENSORS.  INSPECTED SHOCK.  STRUT EXTENSION FOUND TO BE IN NEED OF SERVICING.  REMOVED LGCIU 1 AND 2 LAST LEG AND GROUND SCANNING AND TEST.  NO FAULTS FOUND.  OK FOR SERVICE.
